| Model Number |
1182510 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that one needle leaked vaccine prior to administration.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The returned samples and retained samples were visually and functionally tested.No issues were found therefore we were unable to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.